# SDR C2XA09IA239

- Difficulty date: September 13, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 13,547 hours, 7,577 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Odor
- Location: De-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2801 - THE CREW REPORTED THAT DURING THE AIRBORNE PORTION OF "B" ICE TEST THE CREW RECEIVED AN EXTREME BURNING ODOR IN THE CABIN AND COCKPIT THAT LASTED ABOUT 30-40 SECONDS AFTER COMPLETION OF THE TEST.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED THE ICE TEST "B" WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
